Spin-Statistics Connection for Relativistic Quantum Mechanics Public Deposited

http://ir.library.oregonstate.edu/concern/articles/dr26z3258

This is an author's peer-reviewed final manuscript, as accepted by the publisher. The published article is copyrighted by Springer and can be found at:  http://link.springer.com/journal/10701

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • The spin-statistics connection has been proved for nonrelativistic quantum mechanics (Jabs in Found Phys 40:776–792, 2010). The proof is extended here to the relativistic regime using the parametrized Dirac equation. A causality condition is not required.
Resource Type
Date Available
Date Issued
Citation
  • Bennett, A. F. (2015). Spin-Statistics Connection for Relativistic Quantum Mechanics. Foundations of Physics, 45(4), 370-381. doi:10.1007/s10701-015-9869-6
Series
Keyword
Rights Statement
Publisher
Peer Reviewed
Language
Replaces

Relationships

In Administrative Set:
Last modified: 12/05/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items